# SDR SWAA2022012709305

- Difficulty date: August 1, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 41,497 hours, 26,699 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER LEADING EDGE PANEL 521WB HAS DELAM ON FWD OUTBOARD CORNER / PREPPED; CLEANED AND REPAIRED EROSION AT FWD O/B CORNER FLOOR BOARD 521WB IAW B737 SRM 51-70-08 PAR 3 (A-G) REV 62
